RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Klin Mikhail Kh

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:495
Abstract pages:1124
Full texts:364
References:90

http://www.mathnet.ru/eng/person22536
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198859

Publications in Math-Net.Ru
2013
1. Mikhail H. Klin, Sven Reichard, “Construction of small strongly regular designs”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  164–178  mathnet  mathscinet  elib
1983
2. A. A. Ivanov, M. Kh. Klin, S. V. Tsaranov, S. V. Shpektorov, “On the problem of computing the subdegrees of transitive permutation groups”, Uspekhi Mat. Nauk, 38:6(234) (1983),  115–116  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:6 (1983), 123–124  isi
1979
3. L. A. Kaluzhnin, M. Kh. Klin, V. I. Sushchanskii, “Exponentiation of permutation groups. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 8,  26–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:8 (1979), 25–33
1972
4. L. A. Kaluzhnin, M. Kh. Klin, “On certain maximal subgroups of symmetric and alternating groups”, Mat. Sb. (N.S.), 87(129):1 (1972),  91–121  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:1 (1972), 95–123

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019